Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 596348, 16 pages
Research Article

Multivariate Self-Dual Morphological Operators Based on Extremum Constraint

1School of Electronic and Information Engineering, Lanzhou Jiaotong University, Lanzhou 730070, China
2School of Electronics and Information, Northwestern Polytechnical University, Xi’an 710072, China

Received 2 January 2015; Revised 15 June 2015; Accepted 21 June 2015

Academic Editor: Babak Shotorban

Copyright © 2015 Tao Lei et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tao Lei, Yi Wang, and Weiwei Luo, “Multivariate Self-Dual Morphological Operators Based on Extremum Constraint,” Mathematical Problems in Engineering, vol. 2015, Article ID 596348, 16 pages, 2015. doi:10.1155/2015/596348